# SDR SWIA201436585

- Difficulty date: March 1, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 29,821 hours, 17,792 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

RECEIVED CABIN ALT WARNING MESSAGE.  FOLLOWED QRH PROCEDURE.  SMELL OF SMOKE & LIGHT HAZE IN THE CABIN. FLT 5506 REPLACED NR 1 ACSC IAW AMM.  OPERATIONS CHECKED GOOD.  PRESSURIZED AIRCRAFT WITH NO FAULTS IN MANUAL MODE.  NO HAZE OR SMOKE SMELL DETECTED DURING PRESSURIZATION.  SUSPECT HAZE & SMOKE SMELL CAME FROM 02 GENERATORS, PN ON OFF GG690-95028-5, SN ON 00913 & SN OFF 00887A.
